# SDR QXEA2014092300802

- Difficulty date: September 23, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 12,179 hours, 12,987 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EMERGENCY DOOR WARNING AFTER TAKEOFF.   EMERGENCY DOOR INDICATED UNSAFE.  PRESSURIZATION WAS NORMAL. RETURNED TO FIELD.  WARNING WENT OUT AFTER LANDING.  INTERROGATED PSEU, NO PRESENT FAULTS.  PERFORMED GVI OF FWD EMERGENCY EXIT DOOR IAW AMM TASK 52-23-00-210-801. CLEANED, PERFORMED OPS TEST OF FWD EMERGENCY DOOR IAW AMM TASK 52-22-00-710-803.  NO FURTHER DEFECTS.  RETURNED TO SERVICE.
